Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: medication making it worse


 skeb_nz - Mon Feb 02, 2004 7:06 pm

Hi
I have already posted here and need a bit mor info. I have been on a medication call Ado-Nadolol for only a week and a half. I am on it to see if it helps my migraines, which I've had for about 3 months. They are not like common migraines as they last only last for 5 to 20 seconds at a time and I got, on average, 2 to 4 a day, before I went on the med. After about 2 or 3 days on the med I started having my headaches more frequently, and now I am getting between 8 and 12 of these a day. Is this normal or should I speak to my neurologist who prescribed them for me?
Thanks heaps for this site.
 Dr. Russell M - Sat Feb 07, 2004 9:56 am

User avatar Hi!

I can't see how it could be normal for a drug for the treatment of a disease to bring about an aggravation of the disease symptoms. If I were you, I would stop the medicine and consult with the doctor again.

Warm regards,

bill

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us